MathSciNet Relay Station
MathSciNet bibliographic data
MR1233984 (95f:52008) 52A39 (52A40)
Sangwine-Yager, J. R. A generalization of outer parallel sets of a convex set. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1559–1564.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement